# SDR USAASB01253

- Difficulty date: September 15, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE FOUND THE FORWARD EMERGENCY LIGHTS AND THE L1 DOOR EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
